# SDR ABXA9600633

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHTING DIM.  REPLACED EMERGENCY BATTERY PACK IAW DC-8 MM 33-50-1, OPS CHECKED GOOD.
